# SDR GTIA2021071935879

- Difficulty date: July 17, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N672NK
- Make and model: Airbus A321-231
- Aircraft serial: 7522
- Aircraft time: 14,768 hours, 6,258 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 CABIN DOOR ASSIST BOTTLE BELOW SERVICABLE LIMITS-SERVICED L2 CABIN DOOR ASSIST BOTTLE IAW AMM 52-11-00
